# SDR SWIA201231318

- Difficulty date: July 19, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 23,301 hours, 18,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT NEXT TO ROW 5 IS OUT.  (FLT 4488)  RELAMPED EMERGENCY LIGHT.
